# SDR QXEA0000082

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 16060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRAME CASTELLATION HAS A CRACK AT RIVET, FRAME 16060 AND STRINGER 43.  REPAIRED IAW FOKKER SRM 53-02-13, PAGE 4, FIGURE 2.
